MathSciNet Relay Station
MathSciNet bibliographic data
MR733915 47D25 (46M05 46M20)
Gilfeather, Frank; Hopenwasser, Alan; Larson, David R. Reflexive algebras with finite width lattices: tensor products, cohomology, compact perturbations. J. Funct. Anal. 55 (1984), no. 2, 176–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement